A General Study on Langevin Equations of Arbitrary Order
In this paper, the broad study depends on Langevin differential equations (LDE) of arbitrary order.
The fractional order is in terms of ψ-Hilfer fractional operator. This work reveals the dynamical
behaviour such as existence, uniqueness and stability solutions for LDE involving ψ-Hilfer fractional
erivative (HFD). Thus the fractional LDE with boundary condition, impulsive effect and nonlocal
conditions are taken in account to prove the results
B. Ahmad, J. J. Nieto, A. Alsaedi, M. El-Shahed, A study of nonlinear Langevin equation involving two fractional orders in diﬀerent intervals, Nonlinear Anal. Real World Appl. , 13(2),
A. Chen, Y. Chen, Existence of Solutions to Nonlinear Langevin Equation Involving Two Fractional Orders with Boundary Value Conditions, Bound. Value Probl., (2011), 11 pages.
K.S. Fa, Fractional Langevin equation and Riemann-Liouville fractional derivative, Eur. Phys. J. E , 24(2), (2007), 139-143.
A. Granas, and J. Dugundji, Fixed Point Theory, Springer-Verlag, New York, 2003.
S. Harikrishnan, Kamal Shah, Dumitru Baleanu, K. Kanagarajan, Note on the solution of random diﬀerential equations via ψ-Hilfer fractional derivative, Adv. Diﬀerence Equ. , (2018),
R. Hilfer, Applications of fractional Calculus in Physics, World scientiﬁc, Singapore, 1999.
Omid Baghani, On fractional Langevin equation involving two fractional orders, Commun. Nonlinear Sci. Numer. Simul., 42, 2017, 675-681.
I. Podlubny, Fractional Diﬀerential equation, Academic Press, San Diego, 1999.
C. Torres, Existence of solution for fractional Langevin equation: variational approach, Electron. J. Qual. Theory Diﬀer. Equ., 2014, 54, 1-14.
J. Vanterler da C. Sousa, E. Capelas de Oliveira, On the ψ-Hilfer fractional derivative, Commun. Nonlinear Sci. Numer. Simul., In Press, Accepted Manuscript-2018.
J. Vanterler da C. Sousa, E. Capelas de Oliveira, Ulam-Hyers stability of a nonlinear fractional Volterra integro-diﬀerential equation, Appl. Math. Lett., Accepted Manuscript-2018.
J. Vanterler da C. Sousa, E. Capelas de Oliveira, On a new operator in fractional calculus and applications, arXiv:1710.03712
D. Vivek, K. Kanagarajan, E.M. Elsayed, Some existence and stability results for Hilfer-fractional implicit diﬀerential equations with nonlocal conditions, Mediterr. J. Math., 15,
J. Wang, L. Lv and Y. Zhou, Ulam stability and data dependence for fractional diﬀerential equations with Caputo derivative, Electron. J. Qual. Theory Diﬀer. Equ. 63 (2011), 110.
J.R. Wang and X. Li , Ulam-Hyers stability of fractional langevin equations, Appl. Math. Comput. 258 (2015) 72-83 .
J. Wang and Y. Zhang, Nonlocal initial value problem for diﬀerential equations with Hilfer fractional derivative, Appl. Math. Comput. 266 2015, 850-859.
J. Wang, Y. Zhou and M. Fe¨ ckanc, Nonlinear impulsive problems for fractional diﬀerential equations and Ulam stability, Comp. Math. Appl. 64 (2012), 33893405.
Copyright (c) 2018 Computer Reviews Journal
This work is licensed under a Creative Commons Attribution 4.0 International License.
Authors retain the copyright of their manuscripts, and all Open Access articles are distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided that the original work is properly cited.
Computer Reviews Journal allow the author(s) to retain publishing rights without restrictions.